The coexistence of hemophagocytic syndrome and DRESS syndrome that develops in the course of sepsis in an elderly patient in intensive care unit

Makaleler > Vaka Takdimi · 2021

Yazarlar: SALİH TÜNBEKİCİ, Şükriye Miray KILINÇER BOZGÜL, Devrim BOZKURT

Ege Tıp Dergisi, Diğer Kurumların Hakemli Dergileri, Ulusal, TR Dizin (Ulakbim), 2021, cilt 60, ss 74-77

DOI: 10.19161/etd.915702

Özet

Sepsis is one of the leading causes of mortality in intensive care units. Its mortality increases, especially with the high number of comorbidities and immunosuppression. Hemophagocytic syndrome is an uncontrolled cytokine storm that develops in the course of increased inflammatory conditions such as sepsis. The clinical picture is very wide; because of nonspecific symptoms. For this reason; to diagnose hemophagocytic syndrome, it must be kept in mind. Mortality in hemophagocytic syndrome is especially high in intensive care patients. Drug reaction with eosinophilia and systemic symptoms syndrome is a rare, infrequent drug reaction. The clinical picture is heterogeneous and symptoms may be prolonged despite discontinuation of the drug. Overlap of different diagnoses in elderly patients; In the presence of multiple drug use and chronic diseases, clinical management is difficult and early initiation of effective treatment can be delayed. In this case report; a 66-year-old male patient who underwent nephrostomy due to bilateral hydronephrosis and who developed sepsis and HPS in the follow-up after hospitalization with high fever and complicated with drug reaction with eosinophilia and systemic symptoms syndrome during treatment is presented.

Detay görüntüle